# SDR SWAA2024082717723

- Difficulty date: July 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD CENTER UPPER PANEL 142NW IS CRACKED<[01] RECEIVED NEW AFT CARGO FWD BULKHEAD CENTER UPPER PANEL 142NW PN:453A2510-1 PO:1097217.1 IAW B737-800 IPC 25-52-19-01B;[02] VERIFIED RECEIPT OF NEW BULKHEAD SHROUD 142NW PN:453A2510-1 PO:1097217.1 IAW B737-800 IPC 25-52-19-01B
